The skew energy of a digraph

Adiga, Chandrashekar and Balakrishnan, R. and So, Wasin (2010) The skew energy of a digraph. Linear Algebra and its Applications, 432 (7). 1825 - 1835. ISSN 0024-3795

[img] Text (Full Text)
The skew energy of a digraph.pdf - Published Version
Restricted to Registered users only

Download (156kB) | Request a copy
Official URL:


We are interested in the energy of the skew-adjacency matrix of a directed graph D, which is simply called the skew energy of D in this paper. Properties of the skew energy of D are studied. In particular, a sharp upper bound for the skew energy of D is derived in terms of the order of D and the maximum degree of its underlying undirected graph. An infinite family of digraphs attaining the maximum skew energy is constructed. Moreover, the skew energy of a directed tree is independent of its orientation, and interestingly it is equal to the energy of the underlying undirected tree. Skew energies of directed cycles under different orientations are also computed. Some open problems are presented.

Item Type: Article
Uncontrolled Keywords: Digraph, Skew-adjacency matrix, Skew energy, Conference matrices
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: LA manjunath user
Date Deposited: 15 Jul 2019 10:33
Last Modified: 17 Jun 2022 09:38

Actions (login required)

View Item View Item